# SDR SIMA20170218001

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 42,213 hours, 37,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATES MAIN DOOR GETTING INCREASINGLY HARD TO OPEN AND CLOSE. LUBED MCD ROLLERS PER AMM 53-21-02. NO FURTHER DEFECTS NOTED.
